# SDR 62227

- Difficulty date: June 14, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,658 hours, 25,835 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 1189100283
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT RECEIVED REPORT FROM PASSENGER THAT PART OF THE LT ENG COWL MAY HAVE BLOWN OFF.  PILOT CONTINUED TO DESTINATION AND LANDED WITH NO FURTHER INCIDENT.  UPON IMMEDIATE WALK AROUND FOUND THAT LT ENG OB COWLING PANEL WAS MISSING AND HAD DEPARTED AIRCRAFT IN FLIGHT.  INSTALLED NEW TOP CENTER COWL/FABRICATED P/N 118-910028-3 AND 129-910043-601.
